Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have discharge from penis. Took kanamycin, doxy and cipro. Gained weight. What could be the cause?

hi, i have a small discharge from my penis, its like very thin mucus, like semen , have had it for 5 days now, no pain during urination, no any other pain, i have one sexual partner and we have been having unprotected sex coz we are trying to concieve. i had ths kind of problem way back like last year, got shots of kanamycin , given doxy and cipro , all went away, i nvr cheated and her too, what might be the cause? is it maybe that i have gained some weight recently? i was always around 60-65 now i do 76-79. i am 26 yrs old.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Thank you for your question. I hope you took the medications under medical supervision. I think you need to get a urine and a semen analysis done and it needs to be under the supervision of a qualified psychiatrist or a urologist. I think this would help you very much. There are many medications that can help you deal with your problem. Take care and have a lovely day !
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor